# SDR HNAA2010071300176

- Difficulty date: July 5, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 62,870 hours, 71,344 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ROTATION, AN ABNORNAL THUMP SOUND WAS HEARD FROM NOSE GEAR.  RED NOSE GEAR UNSAFE LIGHT STAYED ON AND LT AND RT MAIN DOOR AMBER LIGHTS STAYED ON.  AFTER APPR0X 4 MINUTES, GEAR RETRACTED AND LIGHTS EXTINGUISHED.  PERFORMED ALTERNATE EXTENSION AT DESTINATION.  R & R GEAR CONTROL HANDLE. ALSO ADJUSTED NOSE GEAR FWD DOORS IAW MM 32-21-00, CYCLED GEAR TEN TIMES. OPS CHECKED GOOD AT THIS TIME.
